About this Journal Submit a Manuscript Table of Contents
ISRN Biomathematics
Volume 2012 (2012), Article ID 471653, 23 pages
http://dx.doi.org/10.5402/2012/471653
Research Article

Dynamics of Single-City Influenza with Seasonal Forcing: From Regularity to Chaos

Centre for Nutrition Modelling, Department of Animal and Poultry Science, University of Guelph, Guelph, ON, Canada N1G 2W1

Received 7 September 2011; Accepted 17 October 2011

Academic Editors: C. B-Rao and I. Rogozin

Copyright © 2012 John H. M. Thornley and James France. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John H. M. Thornley and James France, “Dynamics of Single-City Influenza with Seasonal Forcing: From Regularity to Chaos,” ISRN Biomathematics, vol. 2012, Article ID 471653, 23 pages, 2012. doi:10.5402/2012/471653